MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR Shoulder; Reverse Retentive Liner 40mm +6mm

LIMACORPORATE S.P.A SMR Shoulder; Reverse Retentive Liner 40mm +6mm
Model Number 1365.50.821
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing and sterilization records did not identify any pre-existing anomaly or non-conformity that could have contributed to reported issue.The manufacturer will provide a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to shoulder dislocation.Previous surgery was performed on (b)(6) 2025: smr reverse liner retentive +6mm dia40mm (part number 1365.50.821, lot 21at0fb, sterilization (b)(4) was implanted along with glenoid components (baseplate and glenosphere) from other manufacturer.Since patient dislocated, revision surgery was scheduled to add the smr extension for humeral reverse body (part number 1352.15.001) and replace the liner with a new one (part number 1365.50.821).Reduction was performed and stability was confirmed with this new assembly.Surgery has been completed as intended.Patient is a female, date of birth (b)(6) 1946.The event occurred in the united states.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to shoulder dislocation.Previous surgery was performed on (b)(6) 2025: smr reverse liner retentive +6mm dia40mm (part number 1365.50.821, lot 21at0fb, sterilization 2100270) was implanted along with glenoid components (baseplate and glenosphere) from other manufacturer.Since patient dislocated, revision surgery was scheduled to add the smr extension for humeral reverse body (part number 1352.15.001) and replace the liner with a new one (part number 1365.50.821).Reduction was performed and stability was confirmed with this new assembly.Surgery has been completed as intended.Patient is a female, date of birth (b)(6).The event occurred in the united states.
 
Additional Manufacturer Narrative
Review of manufacturing and sterilization records did not identify any pre-existing anomaly or non-conformity that could have contributed to reported issue.Despite requests, no further information has been provided.Review of complaint database revealed one other similar event for involved lot, which was definitively traced back to non-device related factors.Taking into account that issue was solved by increasing the thickness of the construct, it is reasonable to assume that cause of the dislocation was related to suboptimal choice of component during previous surgery 2 weeks before with possible contribution of soft tissue tensioning changes during healing, rather than a product problem.Based on the available pms data, the revision rate of smr reverse liners, belonging to the family product codes 1360.50.Xxx, 1361.50.Xxx and 1365.50.Xxx due to dislocation is around 0.1%.According to the investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.

Brand Name
SMR Shoulder
Common Device Name
Reverse Retentive Liner 40mm +6mm
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24018184
Report Number3008021110-2025-00171
Device Sequence Number18439548
Product Code PHX
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.821
Device Lot Number21AT0FB
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date09/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale